# SDR DL72S961484

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN ANGLE OF THE FWD TRANSVERSE BEAM AND AFT CHANNEL OF THE RT TORQUE BOX AT FS 1263.  REPAIRED PER DELTA ER/A 303623-14AD.
